# SDR 96ZZZX3243

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48HP
- Make and model: Amtr N3
- Aircraft serial: N32HP
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Condition: Misinstalled
- Location: Header Tank
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

FUEL HEADER TANK NOT VENTED PROPERLY - TANK PRESSURIZED (APPARENTLY) AND STARVED ENGINE.  FUEL VENT LINE INSTALLED PROPERLY TO SOLVE MALFUNCTION.
